Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Robert Sauer
Title: Anfangswertprobleme bei partiellen Differentialgleichungen
Additional book information 2d ed. Grundlehren der mathematischen Wissenschaften, vol. 62, Springer Verlag, Berlin-Göttingen-Heidelberg, 1958. DM 38, bound DM 41.


Review Information

Reviewer: Fritz John
Journal: Bull. Amer. Math. Soc. 67 (1961), 171-172
DOI: http://dx.doi.org/10.1090/S0002-9904-1961-10550-8
PII: S 0002-9904(1961)10550-8